# SDR HEEA076465

- Difficulty date: October 4, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 13,162 hours
- System (JASC): 7100 · Powerplant System
- Part: Control Unit
- Part number: 32447066
- Part serial: A65840
- Condition: Failed
- Location: Torque
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAUSING TORQUE SPLITS. REPLACED WITH SERVICEABLE TORQUE CONTROL UNIT.
